MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/26MM

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/26MM
Catalog Number 02.09.0326H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed an i&d and polyswap and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11-aug-2023.Lot 2118882: (b)(4) items manufactured and released on 02-may-2022.Expiration date: 2027-04-07.No anomalies found related to the problem.To date, (b)(4) item of the lot has been sold during the period of review.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/26MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17661079
Report Number3005180920-2023-00673
Device Sequence Number6207992
Product Code KRO
UDI-Device Identifier07630030825170
UDI-Public07630030825170
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.09.0326H
Device Lot Number2118882
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale